# SDR SWAA2014120834785

- Difficulty date: December 5, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N7703A
- Make and model: Boeing 737-76N
- Aircraft serial: 32653
- Aircraft time: 34,728 hours, 15,671 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: 65C16820
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE GIRT BAR RETAINER OUT OF ADJUSTMENT.  ADJUSTED RETAINER IAW SIP.
